# SDR FDEA201705241491

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 87,569 hours, 37,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 GIRT BAR HANGING FROM OPEN DOOR.  REINSTALLED GIRT BAR BACK INTO HOLDONG CLIPS ON THE L1  DOOR IAW AMM 25-61-01-2,  OK FOR CONTINUED  USE AT THIS TIME.
